# SDR CA121029009

- Difficulty date: October 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206010332101
- Condition: Damaged
- Location: Main Rotor
- Part time: 12,868 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INTERNAL MAST CORROSION, INTERNAL DAMAGE WAS FOUND 1.5" TO 2" FROM THE TOP OF THE MAST, INTERNALLY.  LPI AND MPI COMPLETED AND TESTED OK BUT MAST WAS REJECTED DUE TO VISUAL DAMAGE.
